RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 12, Pages 71–75 (Mi ivm8408)  

Brief communications

Sharp estimates for functions with a pole and a logarithmic singularity

F. G. Avkhadiev

Chair of Function Theory and Approximations, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: We consider functions with a pole and a logarithmic singularity. We obtain sharp estimates for the Schwarzian and the Taylor coefficients of the holomorphic part of such functions. We also describe geometric properties of conformal mappings of the exterior of the unit disc with a cut that connects some boundary point with a point at infinity.

Keywords: conformal mappings, Schwarzian, coefficient estimates.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:12, 58–62

Bibliographic databases:

UDC: 517.54
Received: 05.06.2011

Citation: F. G. Avkhadiev, “Sharp estimates for functions with a pole and a logarithmic singularity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 12, 71–75; Russian Math. (Iz. VUZ), 55:12 (2011), 58–62

Citation in format AMSBIB
\Bibitem{Avk11}
\by F.~G.~Avkhadiev
\paper Sharp estimates for functions with a~pole and a~logarithmic singularity
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 12
\pages 71--75
\mathnet{http://mi.mathnet.ru/ivm8408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963466}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 12
\pages 58--62
\crossref{https://doi.org/10.3103/S1066369X11120097}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856283174}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8408
  • http://mi.mathnet.ru/eng/ivm/y2011/i12/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:347
    Full text:67
    References:108
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020